View Full Version : Headaches?


special
12-07-06, 06:56 AM
So on xr20 for about a month or so and it works and all, but sometimes i just get these horrible headaches. Not all the time, but just sometimes. So is there
something to help prevent the headaches? can i take tylenol(xtra strength) or something with the adderall or am i not supposed to?

SolarLife
12-07-06, 11:19 AM
NOTE: always let your doctor know about any Rx side effects.

Drugs.com (http://www.drugs.com/adderall.html): "Continue taking Adderall and talk to your doctor if you have any of these less serious side effects: headache...."

However:

"Stop using Adderall and call your doctor at once if you have any of these serious side effects:

"increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure)"

Your doctor can also determine if your headaches are unrelated (eg stress, prior history, etc.) Minor effects usually diminish with time.

Is the Rx helping in a positive way?

Good Luck,

SL :)

SteakForChicken
12-07-06, 04:48 PM
meh.. todays my 3rd day on adderall xr 15mg and so far each day i've had a headache when it wears off. and they are such LIARS, it lasts like 6 hrs. tops... 12 hrs. my ***. anyone know why when you start to rebound you might get headaches and a fast heart beat?

i think i read something that said too low of a dose can cause headaches... it was probably an unscientific statement by some random person but i think i def. remember reading that. i want to titrate up and see what happens... but ::sigh:: i'm on this dose for another 27 days. :(

oh sorry i didn't even answer ur question. i tried taking tylenol extra strenght the past couple days and it didn't do anything to help. weird.

spunkysmum
12-17-06, 12:01 AM
I'm getting headaches, too (my 4th day on Adderall IR 15mg) but I have decided that I will stick it out since it seems these side effects are supposed to wear off, and I think the price is worth it. The headaches are not as bad as migraines, which I have not had. And today I haven't really had the headache so perhaps I am getting acclimated already.

nzkiwi
12-17-06, 10:03 AM
I wonder if being dehydrated increases the likelyhood of headaches. when I started ritalin I got headaches more frequently, but I also think I was dehydrated. Try drinking more fluids, see if that helps, Just a suggestion. :eyebrow:

If your headaches continue call your doctor.

Skully
12-17-06, 02:49 PM
Solar Life is right: always talk to your doctor about side effects! I woudln't take Tylenol on a daily basis for "prevention". Too much of that can do a number on your liver and thin your blood. I get the headaches, I take something when I first feel it starting. Ask your doctor about maybe taking a "baby" asprin daily. Good for your heart and maybe your headaches.

Since the headaches only happen occasionally, it could be unrelated to the meds. Like stress, sinus congestion, etc. Only your doctor can sort it out.